MathSciNet Relay Station
MathSciNet bibliographic data
MR2764897 47B10 (46A22)
Kalton, N. J.; Sedaev, A. A.; Sukochev, F. A. Fully symmetric functionals on a Marcinkiewicz space are Dixmier traces. Adv. Math. 226 (2011), no. 4, 3540–3549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement